# SDR COMA2012032150016

- Difficulty date: March 21, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 26,857 hours, 22,627 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 26,857 hours, 22,627 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 559 BULKHEAD WEB CRACKED AT RBL 18.  CRACK WAS CONFIRMED BY A LEVEL II EDDY CURRENT.  REPAIRED RIGHT FS 559 BULKHEAD IAW REO 601R-53-41-260.
